|Title||Minimization of the conjunctive normal forms of partially monotonic Boolean functions|
|Publication Type||Journal Article|
|Year of Publication||2017|
|Abbreviated Key Title||Dopov. Nac. akad. nauk Ukr.|
|Section||Information Science and Cybernetics|
A Boolean function is said to be partially monotonic provided it is monotonic with respect to some of its arguments, while anti-monotonic with respect to others. We argue that the conjunctive normal forms of partially monotonic Boolean functions can be minimized in a quite effective way with involving just disjuncts possesing the same partial monotonicity.
|Keywords||Boolean function, conjunct, conjunctive normal form, disjunct, disjunctive normal form, literal|
- Yablonskiy, S. V. (1986). Introduction to discrete mathematics. Moscow: Nauka (in Russian).
- Quine, W.V. (1959). On cores and prime implicants of truth functions, American Math. Monthly, 66, No. 9, pp. 755-760. https://doi.org/10.2307/2310460
- Pynko, A.P. Minimal sequent calculi for monotonic chain finitely-valued logics. Bulletin of the Section of Logic, 2014, 43, No. 1/2, pp. 99-112.
- Kapitonova, J.V., Kryvyj, S.L., Letichevskij, O.A., Luckij, G.M., & Pechurin, M.K. (2000). Foundations of discrete mathematics (in 2 volumes), Kiev: LitSoft (vol. 1: Mathematical foundations) (In Ukrainian).